Normal approximation to the hypergeometric distribution in nonstandard cases and a sub-Gaussian Berry-Esseen theorem

Lahiri, S. N., Chatterjee, A., Maiti, T. . Journal of Statistical Planning and Inference 2007. 137 (11) :3570-3590

Locate this article in:

Bibtex

@article{CIS-226482,
  Author = {Lahiri, S. N. and Chatterjee, A. and Maiti, T.},
  Title = {Normal approximation to the hypergeometric distribution in nonstandard cases and a sub-Gaussian Berry-Esseen theorem},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {137},
  Number = {11},
  Year = {2007},
  Pages = {3570--3590},
  Keywords = {Finite population, Sampling without replacement, Simple random sampling, special issue: in celebration of the centennial of the birth of Samarendra Nath Roy (1906-1964)}
}

Similar articles